# SDR ASAA2017042620541

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 17,413 hours, 5,633 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 121324
- Condition: Failed
- Location: Apu
- Part time: 4,270 hours, 8,694 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  ACFT GROUNDED. APU BITE COMPLETED IAW  FIM 49-60 TASK 80, NO CURRENT FAULTS LOGGED.  FAULT HISTORY SHOWS FAULTS FROM OVER 60 DAYS AGO. APU START SWITCH S248 REMOVED AND REPLACED IAW WDM 49-6211. NO HELP, AND FAULT 49-41181 IGNITION UNIT CIRCUIT SHOWS OPEN CIRCUIT LOGGED. ECU REMOVED AND REPLACED IAW AMM 49-61-12, NO HELP AND ORIGINAL INSTALLED. POWER CHECK DONE AT CONNECTOR P13 IAW WDM 49-41-11. POWER IS PRESENT. IGNITION UNIT SHOWS NO OUTPUT.   REMOVED AND REPLACED IGNITION UNIT IAW AMM 49-41-31. REMOVED AND REPLACED IGNITOR PLUG IAW AMM 49-41-51. OPS CHECKED GOOD. APU STARTS ON 1ST ATTEMPT. NO FURTHER DEFECTS NOTED.
